MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X90; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US TAPER CEM STEM 13X90; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-6468
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of cemented femoral stem 13x90mm right side because of fracture.Doi: (b)(6) 2018, dor: (b)(6) 2020.A surgical delay was not reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Visual examination of the provided photograph and x-ray images confirmed the reported event.The stem was fractured.This device was manufactured on 15-may-2015.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : product code ms866468, lot no.D1505043 manufactured on 15-may-2015.(b)(4) parts were manufactured per specification and all raw materials met specification.No nonconformities were identified.The expire date is 30-apr-2025.Ifu reference no is ifu-0902-00-252.

Brand Name
TAPER CEM STEM 13X90
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10697068
Report Number1818910-2020-22714
Device Sequence Number19843330
Product Code JWH
UDI-Device Identifier10603295217176
UDI-Public10603295217176
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number86-6468
Device Catalogue Number866468
Device Lot NumberD15050435
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS UNIV TIB HIN INS XSM 12MM; MBT REV TIB TRAY SIZE 4 15MM; MBT TRAY SLEEVE POR M/L 29MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X14MM FLUTED; LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS UNIV TIB HIN INS XSM 12MM; MBT REV TIB TRAY SIZE 4 15MM; MBT TRAY SLEEVE POR M/L 29MM; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR